# SDR MASA2012061134873

- Difficulty date: May 19, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 17,351 hours, 14,319 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT VERTICAL STABILIZER ATTACHMENT DRAG ANGLES CRACKED AT REAR SPAR DATUM 67.5 PERCENT.  REPPAIRED IAW REO 690-55-31-013 REV A.
